Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 26, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 14, 2018, 12:14 PM CDT for Story County, Iowa. It took effect at Jun 14, 2018, 5:38 PM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2018, 12:14 PM CDT (17:14 UTC)
- In effect from
- Jun 14, 2018, 5:38 PM CDT
- Expired
- Jun 15, 2018, 5:15 PM CDT
- In force
- 24 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Story County, IA
The radar
The Des Moines radar (KDMX), 36 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ioway Creek at Ames Lincoln Way (AMWI4). The gauge peaked at 12.13 ft at Jun 15, 2018, 5:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 15.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05470500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
898
WGUS43 KDMX 141714
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
1214 PM CDT Thu Jun 14 2018
...The National Weather Service in Des Moines has issued a Flood
Warning for all or portions of the following rivers in Iowa...Squaw
Creek...
Affecting the following counties in Iowa...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC169-151714-
/O.NEW.KDMX.FL.W.0026.180614T2238Z-180616T0417Z/
/AMWI4.1.ER.180614T2238Z.180615T0000Z.180615T0417Z.NO/
1214 PM CDT Thu Jun 14 2018
...Flood Warning in effect until late this evening...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The Squaw Creek at Ames Lincoln Way, or From 5 miles upstream of
Lincoln Way...to the South Skunk River.
* Until late this evening.
* At 12:00 PM Thursday the stage was 8.3 feet, or 1.7 feet below
Flood Stage.
* Flood Stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this evening. Continue rising to
between 10.5 and 11.0 feet, or 0.5 to 1.0 feet above Flood Stage,
this evening. Then begin falling and go below Flood Stage late
this evening.
* Impact...At 10.4 feet, Water is in the yard of Riverside Manor...
located at 1204 South 4th Street. Water also affects nearby
lowlands.
&&
LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
4208 9369
$$6 follow-up statements
351
WGUS83 KDMX 142049
FLSDMX
Flood Statement
National Weather Service Des Moines IA
349 PM CDT Thu Jun 14 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Squaw Creek...
Affecting the following counties in Iowa...Story
...The Flood Warning continues for all or portions of the following
rivers in Iowa...Cedar River...
Affecting the following counties in Iowa...Black Hawk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC013-152049-
/O.CON.KDMX.FL.W.0023.000000T0000Z-180616T1648Z/
/CEDI4.3.ER.180610T1556Z.180612T0500Z.180615T1648Z.NO/
349 PM CDT Thu Jun 14 2018
...Flood Warning remains in effect until midday Friday...
The Flood Warning continues for
The Cedar River at Cedar Falls, or From the West Fork Cedar
River...to the Cedar Falls-Waterloo city limits.
* Until midday Friday.
* At 2:45 PM Thursday the stage was 89.6 feet, or 1.6 feet above
Flood Stage.
* Flood Stage is 88.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage midday Friday.
* Impact...At 89.0 feet, Water is at the edge of 1712 Cottage Row
Road. The northeast corner of Tourist Park floods.
&&
LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
4262 9241 4256 9238
$$
IAC169-152049-
/O.EXT.KDMX.FL.W.0026.180615T0240Z-180616T0900Z/
/AMWI4.1.ER.180615T0240Z.180615T0600Z.180615T0900Z.NO/
349 PM CDT Thu Jun 14 2018
...Flood Warning now in effect until early Friday morning...
The Flood Warning continues for
The Squaw Creek at Ames Lincoln Way, or From 5 miles upstream of
Lincoln Way...to the South Skunk River.
* Until early Friday morning.
* At 3:00 PM Thursday the stage was 9.0 feet, or 1.0 feet below
Flood Stage.
* Flood Stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising
to between 10.5 and 11 feet, or 0.5 to 1.0 feet above Flood
Stage, after midnight tonight. Then begin falling and go below
Flood Stage early Friday morning.
* Impact...At 10.4 feet, Water affects lowlands around South 4th
Street.
&&
LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
4208 9369
$$453
WGUS83 KDMX 150049
FLSDMX
Flood Statement
National Weather Service Des Moines IA
749 PM CDT Thu Jun 14 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Squaw Creek...
Affecting the following counties in Iowa...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC169-160048-
/O.EXT.KDMX.FL.W.0026.180615T0351Z-180616T0712Z/
/AMWI4.1.ER.180615T0351Z.180615T0600Z.180615T0712Z.NO/
749 PM CDT Thu Jun 14 2018
...Flood Warning now in effect until early Friday morning...
The Flood Warning continues for
The Squaw Creek at Ames Lincoln Way, or from 5 miles upstream of
Lincoln Way...to the South Skunk River.
* Until early Friday morning.
* At 7:00 PM Thursday the stage was 9.6 feet, or 0.4 feet below
Flood Stage.
* Flood Stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising
to 10.2 feet, or 0.2 feet above Flood Stage, after midnight
tonight. Then begin falling and go below Flood Stage early Friday
morning.
* Impact...At 10.4 feet, water affects lowlands around South 4th
Street.
&&
LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
4208 9369
$$586
WGUS83 KDMX 150427
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1127 PM CDT Thu Jun 14 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Squaw Creek...
Affecting the following counties in Iowa...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC169-160422-
/O.EXT.KDMX.FL.W.0026.000000T0000Z-180616T0422Z/
/AMWI4.1.ER.180615T0303Z.180615T0400Z.180615T0422Z.NO/
1127 PM CDT Thu Jun 14 2018
...Flood Warning now in effect until late this evening...
The Flood Warning continues for
The Squaw Creek at Ames Lincoln Way, or From 5 miles upstream of
Lincoln Way...to the South Skunk River.
* Until late this evening.
* At 11:00 PM Thursday the stage was 10.3 feet, or 0.3 feet above
Flood Stage.
* Flood Stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to near 10.7 feet by early Friday morning, then fall
below Flood Stage Friday afternoon.
* Impact...At 9.7 feet, West 190th Street is flooded where it crosses
Squaw Creek...west of the intersection with 510th Street...or 2
1/2 miles southwest of Gilbert.
&&
LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
4208 9369
$$811
WGUS83 KDMX 150826
FLSDMX
Flood Statement
National Weather Service Des Moines IA
326 AM CDT Fri Jun 15 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...South Skunk River...Squaw Creek...
Affecting the following counties in Iowa...Polk...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-169-160826-
/O.EXT.KDMX.FL.W.0028.000000T0000Z-180616T1809Z/
/AESI4.1.ER.180615T0322Z.180615T1200Z.180615T1809Z.NO/
326 AM CDT Fri Jun 15 2018
...Flood Warning now in effect until this afternoon...
The Flood Warning continues for
The South Skunk River near Ames US 30, or From Squaw Creek...to the
Polk-Jasper County line.
* Until this afternoon.
* At 3:00 AM Friday the stage was 21.9 feet, or 0.4 feet above Flood
Stage.
* Flood Stage is 21.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 22.1 feet, or 0.6 feet above Flood Stage, this
morning. Then begin falling and go below Flood Stage this
afternoon.
* Impact...At 21.0 feet, Water affects South 16th Street. Water also
affects the sports complex along the river south of US 30.
&&
LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
4180 9352 4201 9362
$$
IAC169-160826-
/O.EXT.KDMX.FL.W.0026.000000T0000Z-180616T1842Z/
/AMWI4.1.ER.180615T0303Z.180615T1200Z.180615T1842Z.NO/
326 AM CDT Fri Jun 15 2018
...Flood Warning now in effect until this afternoon...
The Flood Warning continues for
The Squaw Creek at Ames Lincoln Way, or From 5 miles upstream of
Lincoln Way...to the South Skunk River.
* Until this afternoon.
* At 3:00 AM Friday the stage was 11.7 feet, or 1.7 feet above Flood
Stage.
* Flood Stage is 10.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 12.3 feet, or 2.3 feet above Flood Stage, this
morning. Then begin falling and go below Flood Stage this
afternoon.
* Impact...At 12.0 feet, Water is in the parking lots of apartments
along Stonehaven Drive. The Veenker Golf Course Shed is
threatened.
&&
LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
4208 9369
$$824
WGUS83 KDMX 151505
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1005 AM CDT Fri Jun 15 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Squaw Creek...
Affecting the following counties in Iowa...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC169-161505-
/O.EXT.KDMX.FL.W.0026.000000T0000Z-180616T2000Z/
/AMWI4.1.ER.180615T0303Z.180615T1015Z.180615T2000Z.NO/
1005 AM CDT Fri Jun 15 2018
...Flood Warning now in effect until late this afternoon...
The Flood Warning continues for
The Squaw Creek at Ames Lincoln Way, or From 5 miles upstream of
Lincoln Way...to the South Skunk River.
* Until late this afternoon.
* At 9:00 AM Friday the stage was 11.8 feet, or 1.8 feet above Flood
Stage.
* Flood Stage is 10.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage late this
afternoon.
* Impact...At 10.4 feet, Water affects lowlands around South 4th
Street.
&&
LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
4208 9369
$$599
WGUS83 KDMX 152215
FLSDMX
Flood Statement
National Weather Service Des Moines IA
515 PM CDT Fri Jun 15 2018
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...Squaw Creek...
Affecting the following counties in Iowa...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC169-152245-
/O.CAN.KDMX.FL.W.0026.000000T0000Z-180616T2000Z/
/AMWI4.1.ER.180615T0303Z.180615T1015Z.180615T2052Z.NO/
515 PM CDT Fri Jun 15 2018
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Squaw Creek at Ames Lincoln Way, or from 5 miles upstream of
Lincoln Way...to the South Skunk River.
* At 5:00 PM Friday the stage was 9.6 feet, or 0.4 feet below Flood
Stage.
* Forecast...fall to 5.5 feet Saturday morning.
* Impact...At 9.7 feet, West 190th Street is flooded where it crosses
Squaw Creek...west of the intersection with 510th Street...or 2
1/2 miles southwest of Gilbert.
&&
LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
4208 9369
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 14, 5:58 AM CDT, 6 hours 16 minutes earlier.
Area forecast discussion, Jun 14, 5:58 AM CDT, 6 hours 16 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 558 AM CDT Thu Jun 14 2018 .SHORT TERM.../Today through Tonight/ Issued at 409 AM CDT Thu Jun 14 2018 Strong theta-e advection ongoing into central Iowa this morning as strong low level jet directing moisture into the state. Convection has recently developed where this strong moisture advection is occurring on the nose of strong MUCape. Have had a few reports of hail with a two inch report near Moorland early this morning with one of the stronger storms. Will continue to see a few storms approach or exceed severe criteria into this morning as the instability builds into the state with main concern continuing from large hail. The CAMs slowly progress this convection east this morning with an apparent MCV developing as the storms become more widespread. Also anticipate heavy rainfall with these storms with PWATs climbing to over 1.5". Most of the storms will pass east of the forecast area by midday with building thickness/heat into the state thereafter. Temperatures should climb nicely, especially in the west where clouds from the morning convection should give way to some sunshine. This warmth will continue into tonight with lows around 70s in most locations as the warm/humid airmass spreads over the state. Convection tonight will mainly be north and east of the forecast area where the strongest moisture advection will occur although the far northeast portions of the forecast area may see a stray storm. .LONG TERM.../Friday through Wednesday/ Issued at 409 AM CDT Thu Jun 14 2018 From Friday through Sunday our weather will be dominated by a mid-level ridge centered over the southeast U.S. and building over Iowa. This will bring persistent hot weather to our forecast area, with high temperatures well into the 90s and heat index values approaching or topping 100 degrees each day. In addition southerly breezes will hold overnight temperatures in the 70s, with lows in the mid to upper 70s in many areas. This scenario will likely justify a long-duration heat advisory, which could be issued as soon as this afternoon. All outdoor interests this weekend should plan to take appropriate precautions for potentially hazardous heat. The aforementioned mid-level ridge will also set up a proverbial "ring of fire" scenario in which multiple rounds of convection will fire on the northwestern periphery of the ridge. Initially these storms may sneak into our far northern counties, on Friday night and/or Saturday night, but generally the bulk of the activity will remain to our north and northwest across South Dakota and Minnesota. On Sunday night or Monday the ridge will begin to break down, at least across our region, as a broad 500 mb trough slowly approaches from the west. This will bring a surface trough through Iowa, accompanied by showers and thunderstorms. However, various prognostic model runs continue to show a high degree of variability in both the timing of this trough passage and also in the extent to which it will progress south of the area as opposed to stalling out nearer to the Iowa/Missouri border. Either way, by Tuesday and possibly by Monday we will see relief from the heat as the trough moves through, and it will then remain to be seen whether we get a few days of sunny and dry weather or whether the decayed frontal zone comes back northward much quicker, bringing a return of clouds and rain. This makes the forecast quite uncertain toward the middle of next week, though the one thing that can be said with some confidence is that the upcoming heat wave will not last past Monday at the latest. && .AVIATION.../For the 12Z TAFS through 12Z Friday morning/ Issued at 558 AM CDT Thu Jun 14 2018 Main concern in the forecast will be over the next six hours as convection pushes across central Iowa. This will produce areas of restricted visibilities and ceilings due to heavy rain. Surface winds will also be erratic in and around thunderstorms. However, the activity is expected to move east of the forecast area by this afternoon with widespread VFR conditions returning for the remainder of the forecast. Non-convective LLWS is also expected later tonight as the low level jet increases. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...Cogil LONG TERM...Lee AVIATION...Cogil
Hazardous weather outlook, Jun 14, 3:40 AM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 340 AM CDT Thu Jun 14 2018 IAZ004>007-015>017-023>028-033>038-044>050-057>062-070>075- 081>086-092>097-151100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Crawford-Carroll-Greene-Boone- Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek- Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas- Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- 340 AM CDT Thu Jun 14 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Scattered thunderstorms will affect Iowa this morning, mainly north of Interstate 80. A few storms could be strong to severe, with large hail the primary threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible at times across far northern Iowa from Friday night through Sunday night. A few of these storms could be strong to severe, but most of the activity will be north of the border in Minnesota. More widespread thunderstorms may be possible at times from Monday through Tuesday, but confidence is lower and the severe weather threat is uncertain during that time. Hot and humid conditions will prevail from Friday through at least Sunday and perhaps into Monday. Heat index values will approach or exceed 100 degrees each afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. IAZ039-151100- Black Hawk- 340 AM CDT Thu Jun 14 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Scattered thunderstorms will affect the area this morning. A few storms could be strong to severe, with large hail the primary threat. A River Flood Warning remains in effect for the Cedar River basin at Cedar Falls. Please refer to our website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorm chances will return to the area between Monday and Tuesday of next week. The severe weather threat is uncertain at this time. Hot and humid conditions will prevail from Friday through at least Sunday and perhaps into Monday. Heat index values will approach or exceed 100 degrees each afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Lee
In the hours before
Local storm report, Jun 14, 11:40 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1140 AM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HEAVY RAIN PATON 42.16N 94.26W
06/14/2018 E2.00 INCH GREENE IA TRAINED SPOTTER
&&Special weather statement, Jun 14, 11:44 AM CDT, 30 minutes before
Special Weather Statement National Weather Service Des Moines IA 1144 AM CDT Thu Jun 14 2018 IAZ083>086-094>097-141845- Clarke-Lucas-Monroe-Wapello-Decatur-Wayne-Appanoose-Davis- Including the cities of Osceola, Chariton, Albia, Ottumwa, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 1144 AM CDT Thu Jun 14 2018 ...Strong Thunderstorms Moving Through The Area... A line of thunderstorms will move southeast through the area. The storms are slow moving and will be in the area through 1 PM. These storms are capable of producing torrential rainfall on the order of between 2 and 3 inches in an hour. The stronger storms are also capable of producing nickel hail and wind gusts between 40 and 50 mph. Never cross water covered roadways and be prepared for strong wind gusts which will move loose or lightweight objects. FAB
Local storm report, Jun 14, 11:47 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1147 AM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM HEAVY RAIN POCAHONTAS 42.74N 94.67W
06/14/2018 M3.10 INCH POCAHONTAS IA PUBLIC
VIA SOCIAL MEDIA.
&&Local storm report, Jun 14, 11:50 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1150 AM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM HEAVY RAIN 3 SE WAUKEE 41.58N 93.82W
06/14/2018 E1.25 INCH DALLAS IA TRAINED SPOTTER
OCCURRED IN ABOUT 15 MINUTES - VIA SOCIAL
MEDIA.
&&Local storm report, Jun 14, 11:56 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1156 AM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM HEAVY RAIN POMEROY 42.55N 94.68W
06/14/2018 M2.05 INCH CALHOUN IA PUBLIC
&&Local storm report, Jun 14, 11:57 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1157 AM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM HEAVY RAIN 4 E PIONEER 42.66N 94.31W
06/14/2018 M5.50 INCH HUMBOLDT IA PUBLIC
FORWARDED BY IOWA ENVIRONMENTAL MESONET.
&&
ZOGGThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:26 AM CDT | Special Weather Statement | DMX | Webster | 64 min |
| Jun 14, 2:52 AM CDT | Severe Thunderstorm Warning | DMX | Webster | 27 min |
| Jun 14, 3:25 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 18 min |
| Jun 14, 6:36 AM CDT | Special Weather Statement | DMX | Boone, Hamilton, Humboldt, Pocahontas, Polk, Story and 1 more | 54 min |
| Jun 14, 7:49 AM CDT | Flash Flood Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 6 hr |
| Jun 14, 8:38 AM CDT | Flash Flood Warning | DMX | Hamilton, Webster | 6 hr |
| Jun 14, 9:08 AM CDT | Special Weather Statement | DMX | Wapello | 52 min |
| Jun 14, 9:13 AM CDT | Flash Flood Warning | DMX | Boone, Story | 6 hr |
| Jun 14, 10:50 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 16 min |
| Jun 14, 2:38 PM CDT | River Flood Warning | DMX | Webster | 7 hr |
| Jun 14, 3:00 PM CDT | Heat Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 4 days |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.